# SDR DXTA200500869

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 2,726 hours, 2,099 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON T/O.  HANDLE WAS DIFFICULT TO MOVE OUT OF DOWN POSITION; THEN, WHEN ABLE TO MOVE IT UP, NOSE GEAR GREEN LIGHT REMAINED ON WITH MAIN GEAR GREEN LIGHTS OFF AND INTRANSIT LIGHT ON.  SELECTED DOWN POSITION AND GOT NORMAL INDICATION.  PERFORMED SEVERAL GEAR SWINGS AND FOUND ALL LANDING GEAR OPERATIONS AND INDICATIONS TO BE NORMAL WORK PERFORMED IAW CE560XL MM 32-30-00.
